Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

From past 2 months am facing problem of sleep disorder

hello sir am santhosh, 28 years old working in MNC company . recently from 2 months am facing problem of sleep disorder means am not getting fast & good sleep, last month i was in night shift now am in day shift but also night time am not getting good sleep. kindly help me on this issue
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as you have shift duty for a month,day or night. this definitely affect your sleep pattern, which leads to sleep disturbance
for this you have to adjust the situation and accordingly you have to adjust.
i give some hints by which you will get normal sleep.
you go for some exercise in the evening,
you take full diet in the night and become fresh by seeing tv,movies, forget your tension, worry happened during day time
and before you go to bed relax,fresh and by listening music go to sleep..
remember one thing for getting sleep never try sleeping pill.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor